# SDR ASAA2018053024852

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,530 hours, 3,909 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411721
- Condition: Malfunctioned
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, & ENGINE STARTS,  THE RIGHT PACK LIGHT ILLUMINATED.  PERFORMED QRC PROCEDURE.  RIGHT PACK LIGHT REMAINED ILLUMINATED.  RETURNED TO GATE.  ACFT  GROUNDED.   LEAK CHECKED AND VERIFIED ALL SENSE LINES GOING TO, AND AROUND THE ACM ARE TIGHT AND DON'T LEAK. AFTER LEAK CHECK, VERIFIED ACM IMPELLER IS NO DAMAGED IAW AMM 21-51-04/401. ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE ON BOTH CONTROLLERS, VERIFY PASSED WITH "GO".  RESET FAULTS. REF FIM 21-62/801. REPLACED RIGHT PACK COMPRESSOR DISCHARGE O/H SWITCH. REPLACED RIGHT PACK TURBINE INLET O/H SWITCH. REF AMM 21-51-41/401. REPLACED RH PACK DISCHARGE DUCT OVERHEAT SWITCH REF AMM 21-51-42.
